# SDR 2007UALA02748

- Difficulty date: July 19, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 20,823 hours, 2,736 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND CREW OXYGEN PRESSURE READING 710 PSI.   [08-14-07]   REPRESSURIZED CREW O2 CYLINDERS MANY TIMES.  AFTER TROUBLESHOOTING, REPLACEMENT OF THE O2 MASK STOWAGE BOX RESOLVED PROBLEM.  NO RECURRENCE. AIRPLANE OK FOR SERVICE.
